Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 98760, 7 pages
http://dx.doi.org/10.1155/IJMMS/2006/98760

Mappings and decompositions of continuity on almost Lindelöf spaces

1Department of Mathematics, Philadelphia University, P.O. Box 1, Amman 19392, Jordan
2Department of Mathematics, University Putra Malaysia, Selangor, Serdang 43400, Malaysia

Received 18 September 2005; Revised 4 January 2006; Accepted 12 March 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. E. Abd El-Monsef, S. N. El-Deeb, and R. A. Mahmoud, “β-open sets and β-continuous mapping,” Bulletin of the Faculty of Science. Assiut University. A. Physics and Mathematics, vol. 12, no. 1, pp. 77–90, 1983. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. C. W. Baker, “On super continuous functions,” Bulletin of the Korean Mathematical Society, vol. 22, no. 1, pp. 17–22, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C. W. Baker, “Subcontra-continuous functions,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 1, pp. 19–24, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. G. Balasubramanian, “On some generalizations of compact spaces,” Glasnik Matematički. Serija III, vol. 17(37), no. 2, pp. 367–380, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. F. Cammaroto and G. Santoro, “Some counterexamples and properties on generalizations of Lindelöf spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 4, pp. 737–746, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. Dontchev, “Contra-continuous functions and strongly S-closed spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 2, pp. 303–310, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Dontchev and M. Przemski, “On the various decompositions of continuous and some weakly continuous functions,” Acta Mathematica Hungarica, vol. 71, no. 1-2, pp. 109–120, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. J. Fawakhreh and A. Kılıçman, “Mappings and some decompositions of continuity on nearly Lindelöf spaces,” Acta Mathematica Hungarica, vol. 97, no. 3, pp. 199–206, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. V. Fomin, “Extensions of topological spaces,” Annals of Mathematics. Second Series, vol. 44, pp. 471–480, 1943. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. O. Kim, “Notes on C-compact spaces and functionally compact spaces,” Kyungpook Mathematical Journal, vol. 10, pp. 75–80, 1970. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. P. E. Long and L. L. Herrington, “Strongly θ-continuous functions,” Journal of the Korean Mathematical Society, vol. 18, no. 1, pp. 21–28, 1981. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A. S. Mashhour, M. E. Abd El-Monsef, and S. N. El-Deep, “On precontinuous and weak precontinuous mappings,” Proceedings of the Mathematical and Physical Society of Egypt, vol. 53, pp. 47–53 (1983), 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. A. Nasef and T. Noiri, “Some weak forms of almost continuity,” Acta Mathematica Hungarica, vol. 74, no. 3, pp. 211–219, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. T. Noiri, “On δ-continuous functions,” Journal of the Korean Mathematical Society, vol. 16, no. 2, pp. 161–166, 1980. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J. H. Park and H. Y. Ha, “A note on weakly quasi-continuous functions,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 4, pp. 767–772, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. V. Popa and C. Stan, “On a decomposition of quasi-continuity in topological spaces,” Studii şi Cercetări Matematice, vol. 25, pp. 41–43, 1973 (Romanian). View at Google Scholar · View at MathSciNet
  17. M. K. Singal and S. Prabha Arya, “On almost-regular spaces,” Glasnik Matematički. Serija III, vol. 4 (24), pp. 89–99, 1969. View at Google Scholar · View at MathSciNet
  18. M. K. Singal and S. Prabha Arya, “On nearly paracompact spaces,” Matematički Vesnik, vol. 6 (21), pp. 3–16, 1969. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. M. K. Singal and A. R. Singal, “Almost-continuous mappings,” Yokohama Mathematical Journal, vol. 16, pp. 63–73, 1968. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. M. K. Singal and A. R. Singal, “Mildly normal spaces,” Kyungpook Mathematical Journal, vol. 13, pp. 27–31, 1973. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. S. Willard and U. N. B. Dissanayake, “The almost Lindelöf degree,” Canadian Mathematical Bulletin, vol. 27, no. 4, pp. 452–455, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet